Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On functions satisfying the mean value property with respect to a product measure


Authors: A. M. Garsia and E. Rodemich
Journal: Proc. Amer. Math. Soc. 17 (1966), 592-594
MSC: Primary 28.40
DOI: https://doi.org/10.1090/S0002-9939-1966-0194583-7
MathSciNet review: 0194583
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Beckenbach and M. Reade, Mean values and harmonic polynomials, Trans. Amer. Math. Soc. 53 (1943), 230-238. MR 0007831 (4:199c)
  • [2] -, Regular solids and harmonic polynomials, Duke Math. J. 12 (1945), 629-644. MR 0014562 (7:302d)
  • [3] W. Brödel, Funktionen mit Gaussischer Mitteliwerteigenschaft für Konvexe Kurven und Bereiche, Deutsche Math. 4 (1939), 3-15.
  • [4] L. Flatto, Functions with a mean value property, J. Math. Mech. 10 (1961), 11-18. MR 0136751 (25:212)
  • [5] -, Functions with a mean value property. II, Amer J. Math. 5 (1963), 248-270. MR 0158087 (28:1314)
  • [6] A. Friedman and W. Littman, Functions satisfying the mean value property, Trans. Amer. Math. Soc. 102 (1962), 167-180. MR 0151628 (27:1612)
  • [7] -, Mean values and harmonic polynomials, Mineographed notes, Inst. of Tech., Univ. of Minnesota, Minneapolis, 1961.
  • [8] A. Garsia, A note on the mean value property, Trans. Amer. Math. Soc. 102 (1962), 181-186. MR 0151629 (27:1613)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.40

Retrieve articles in all journals with MSC: 28.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0194583-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society